# SDR DALA1100170632

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 74,768 hours, 35,569 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33131
- Condition: Damaged
- Location: Bs 418 S6l
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG ITEM J614634-001, POSSIBLE RT SIDE ACFT LIGHTENING STRIKE.  ACFT INSPECTED IAW AMM 05-51-19.  DAMAGE TRANSFERRED TO NR'S 1 THRU 9.  DAMAGE ON N/R'S 1-3 AND 5-9 C/W IAW SRM 53-00-01.  DAMAGE ON N/R 4 (STA 418 STR 6L) C/W ON ERA 488577-14.
